Alert archive / New York / Special Weather Statements in 2015

Special Weather Statement, NWS Albany, NY

July 1, 2015Otsego County, New York

NWS Albany, NY issued this special weather statement at Jul 1, 2015, 3:21 PM EDT for Otsego County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2015, 3:21 PM EDT (19:21 UTC)
Expired
Jul 1, 2015, 3:45 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Otsego County, NY

The radar

The Albany radar (KENX), 89 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

181 
WWUS81 KALY 011921
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
321 PM EDT WED JUL 1 2015
 
NYZ038-011945-
SOUTHERN HERKIMER-
321 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDARVILLE...OR NEAR
ILION...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...WEST
WINFIELD...CEDARVILLE...JORDANVILLE...ELIZABETHTOWN...WARREN...YOUNGS
CROSSING...WINDFALL...FINK BASIN...VAN HORNESVILLE...BEACON LIGHT
CORNERS...DECK...KAST BRIDGE...DAYS CORNERS...BIRMINGHAM CORNERS AND
CORRADO CORNERS.

LAT...LON 4315 7513 4308 7478 4287 7478 4290 7488
      4284 7489 4284 7493 4291 7510 4286 7514
      4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1921Z 282DEG 28KT 4297 7508 
$$

FRUGIS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:20 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 1, 3:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
320 PM EDT WED JUL 1 2015

.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION THIS EVENING BRINGING SCATTERED
SHOWERS AND THUNDERSTORMS. BEHIND THIS FRONT...DRIER WEATHER WILL
TAKE HOLD AS A FAIRLY LARGE HIGH PRESSURE AREA BUILDS TOMORROW
THROUGH THE BEGINNING OF THE HOLIDAY WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 320 PM EDT...A LINE OF SHOWERS AND THUNDERSTORMS WAS
WORKING ACROSS THE MOHAWK VALLEY ABOUT TO REACH THE CAPITAL
REGION. THESE WERE AHEAD OF COLD FRONT AND SHORT WAVE WORKING
THROUGH THE REGION.

THESE SHOWERS WILL WORK STEADILY ACROSS THE REGION THROUGH THE
AFTERNOON HOURS.

ONE OF THE STORMS WAS MARGINALLY SEVERE AS IT WORKED THROUGH
JOHNSTOWN KNOCKING A FEW TREES AND WIRES DOWN IN THAT TOWN.

DRIER AIR WORKING IN ALOFT MIGHT HELP ANY THUNDERSTORM THAT DOES
FORM TO ENHANCED THE TRANSPORT MOMENTUM OF STRONG WINDS
ALOFT. SO THERE IT IS STILL POTENTIAL THAT THUNDERSTORMS COULD
PRODUCE GUSTY WINDS AND A LEAST SOME HAIL AS SBCAPES WERE OVER
1000 J/KG AND MID LEVEL RATES WERE AROUND 6.5C/KM. THE 0-6KM BULK
SHEAR WAS ABOUT 35KTS.

ALL THESE PARAMETERS ARE MARGINAL FOR SEVERE...SO SPC/S MARGINAL
SEVERE THUNDERSTORM LOOKS REASONABLE FOR THE REMAINDER OF THIS
AFTERNOON.

FORTUNATELY...THE FLOW IS PROGRESSIVE...SO WE ARE NOT LOOKING FOR
ANY FLASH FLOODING ISSUES.

HIGH TEMPERATURES THIS AFTERNOON WILL REACH 80-85 IN THE HUDSON
VALLEY FROM ALBANY SOUTHWARD...BEFORE THE SHOWERS AND FRONT WORK
THROUGH...MID TO UPPER 70S MOST OTHER PLACES.

A SOUTH TO SOUTHWEST WIND WILL BECOME WEST
TO NORTHWEST BEHIND THE COLD FRONT BY LATE THIS AFTERNOON...WITH
GUSTS UP TO 25 MPH AT TIMES.

TONIGHT...AS THE COLD FRONT AND SHORT WAVE MOVES BUY...ANY
LINGERING SHOWERS AND THUNDERSTORMS SOUTH AND EAST OF ALBANY LOOK
TO END FAIRLY QUICKLY. THEN...DRIER AIR WILL BEGIN FILTERING IN.
THE SKY WILL REMAIN PARTLY CLOUDY.

H850 TEMPERATURES WILL DROP TO ABOUT +6 IN OUR NORTHERN
ZONES...CLOSER TO +10C IN OUR SOUTHEAST AREAS. A BREEZE WILL
LINGER ACROSS THE HIGHER ELEVATIONS/MOHAWK VALLEY AND CAPITAL
REGION. LOOK FOR LOWS GENERALLY IN THE 50S OVERNIGHT...EXCEPT
LOCALLY AROUND 60 IN THE CAPITAL REGION.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
HIGH PRESSURE WILL BE IN CONTROL OF OUR WEATHER THROUGH THIS
PERIOD...BRINING A COUPLE DAYS OF DRY AND PLEASANTLY WARM WEATHER
AS WE HEAD TO THE EARLY PART OF THE HOLIDAY WEEKEND.

H850 TEMPERATURES WILL AVERAGE CLOSE TO +10C. THIS WILL YIELD TO
SLIGHTLY BELOW NORMAL HIGH TEMPERATURES REACHING 75 TO 80 IN THE
VALLEYS...70-75 HIGHER TERRAIN.

UNDER A MAINLY CLEAR SKY...LIGHT OR NO WIND...TEMPERATURES WILL
COOL ON BOTH THURSDAY AND FRIDAY NIGHT. LOOK FOR LOWS DOWN INTO
THE MID TO UPPER 40S AREAS WELL NORTH OF THE CAPITAL REGIONS...AND
SHELTERED MOUNTAIN VALLEYS EVEN INTO THE CATSKILLS. THERE COULD BE
SOME COLDER POCKETS BOTTOMING OUT CLOSE TO 40. LOWS WILL BE IN
THE LOWER TO MID 50S IN THE HUDSON AND MOHAWK VALLEYS FROM ALBANY
SOUTHWARD.

THERE WILL BE FEW-SCT CU FORMING IN THE VALLEYS EACH AFTERNOON...AND
SCT-BKN CU ACROSS THE HIGHER TERRAIN. AT WORST...THERE COULD BE A
AFTERNOON MOUNTAIN SPRINKLE...BUT OTHERWISE IT WILL BE DRY. A
NORTHWEST WIND WILL AVERAGE 10-15 MPH...GUSTING TO 25 MPH ACROSS
THE HIGHER TERRAIN/MOHAWK VALLEY AND THE CAPITAL REGION ON
THURSDAY. ON FRIDAY WITH HIGH PRESSURE OVERHEAD...THE WIND
VARIABLE GENERALLY UNDER 10 MPH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
IT APPEARS THAT RISING
MID/UPPER TROPOSPHERIC HEIGHTS AND SFC HIGH PRESSURE WILL BE THE
MAIN HIGHLIGHTS DURING THIS PORTION OF THE FORECAST...ALTHOUGH
SUBTLE SMALLER SCALE DISTURBANCES WILL STILL NEED TO BE
WATCHED...ESPECIALLY ON SATURDAY.

FOR SAT-SAT NT...THERE ARE STILL SOME HINTS THAT A NORTHERN STREAM
IMPULSE MAY INTERACT WITH SOME MOISTURE FROM THE SOUTH...LEADING TO
AT LEAST FEW AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. WILL KEEP
LOW CHC POPS FOR MOST AREAS SAT AFTN-EVENING FOR SCATTERED
SHOWERS/ISOLATED TSTMS...ALTHOUGH FUTURE FORECASTS MAY STILL
CONTINUE TO TREND MORE OPTIMISTIC IF FORECAST MODELS SUGGEST LESS
INTERACTION BETWEEN IMPULSES/MOISTURE. TEMPS SHOULD BE NEAR
NORMAL...MAINLY IN THE UPPER 70S TO LOWER 80S IN VALLEYS...AND
LOWER/MID 70S FOR HIGHER ELEVATIONS FOR HIGHS...AND MID 50S TO
AROUND 60 FOR SAT NT/SUN AM MINS.

SUN-MON NT...IT APPEARS THAT IN THE WAKE OF ANY POTENTIAL UPPER
LEVEL DISTURBANCE PASSAGE...HIGH PRESSURE AND RISING MID/UPPER LEVEL
HEIGHTS SHOULD RETURN FOR SUN-MON. THIS SHOULD ALLOW FOR GENERALLY
FAIR WEATHER...WITH TEMPS RETURNING TO MORE SEASONABLE LEVELS...WITH
MAX TEMPS IN THE LOWER/MID 80S IN VALLEYS AND 75-80 ACROSS HIGHER
ELEVATIONS...AND OVERNIGHT MINS RANGING FROM THE MID 50S ACROSS
HIGHER ELEVATIONS...TO THE LOWER/MID 60S IN VALLEYS.

TUE...THE NEXT FRONT MAY APPROACH BY LATER IN THE DAY OR AT NIGHT.
HAVE INCLUDED MENTION OF CHC POPS FOR SHOWERS/THUNDERSTORMS. TEMPS
SHOULD REACH THE LOWER/MID 80S ACROSS LOWER ELEVATIONS AND 75-80
ACROSS HIGHER TERRAIN.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
FLYING CONDITIONS HAVE GENERALLY IMPROVED TO VFR FOR ALL
SITES...ALTHOUGH BRIEF PERIODS OF MVFR CIGS DUE TO LINGERING LOW
STRATUS CANNOT BE RULED OUT THROUGH THE AFTN HOURS.

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED SFC COLD FRONT IS
ALLOWING FOR SOME SHOWERS AND ISOLD THUNDERSTORMS OVER THE REGION
THIS AFTERNOON. THIS ACTIVITY IS FAIRLY SCT IN NATURE. FOR
NOW...WILL ALLOW FOR VCSH PREVAILING AT ALL TAF SITES THIS
AFTN...WITH A TEMPO FOR MVFR -SHRA...USING TIMING SUGGESTED BY THE
LATEST 3KM HRRR GUIDANCE. WILL KEEP THUNDER OUT OF THE TAF FOR
NOW...AS COVERAGE OF THUNDER IS TOO LOW TO INCLUDE WITH CONFIDENCE
IN THE TAF AT THIS TIME. WINDS LOOK SOUTHERLY AROUND 10 KTS UNTIL
THIS EVENING...WHEN WINDS SHOULD SWITCH TO THE W-SW AT SIMILAR
SPEEDS.

CHC FOR SHOWERS SHOULD END BY THIS EVENING...ALLOWING FOR CIGS TO
GRADUALLY SCT OUT BY LATER THIS EVENING. SOME MVFR BR IS POSSIBLE
FOR KPSF/KGFL...AND PERHAPS KPOU TOO...LATE TONIGHT...OTHERWISE
FLYING CONDITIONS SHOULD REMAIN VFR WITH A LIGHT WEST BREEZE IN
PLACE. CANNOT TOTALLY RULE OUT A BRIEF WINDOW FOR IFR FOG AT
KPSF/KGFL...BUT THIS WILL PROBABLY DEPEND ON HOW MUCH RAINFALL
OCCURS THIS AFTN. LIGHT BREEZE AT KALB SHOULD PREVENT FOG/MIST
THERE TONIGHT.

DURING THE DAY ON THURSDAY...VFR CONDITIONS WILL BE IN PLACE
THROUGH THE ENTIRE DAY WITH WEST WINDS AROUND 5-10 KTS. SOME
DIURNAL SCT CU AT 4-5 KFT WILL DEVELOP BY MID TO LATE MORNING.

OUTLOOK...

THURSDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY: NO OPERATIONAL IMPACT. NO SIG WX.
FRIDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX.
INDEPENDENCE DAY: MODERATE OPERATIONAL IMPACT. SCATTERED SHRA...TSRA.
SATURDAY NIGHT: LOW OPERATIONAL IMPACT. ISOLATED SHRA...TSRA.
SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
THERE WILL ONE MORE ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS
THIS EVENING AS A COLD FRONT WILL MOVE THROUGH. THEN...A DRYING
TREND WILL FINALLY SET IN AS HIGH PRESSURE WILL SETTLE IN. A
BREEZE WILL KICK IN FROM THE NORTHWEST 5-10 MPH TONIGHT...10-15
MPH WITH GUSTS TO 25 MPH ON THURSDAY. RH VALUES WILL DROP TO THE
30S IN THE VALLEYS...40S HIGHER TERRAIN BY AFTERNOON.

A FULL RECOVERY THURSDAY NIGHT WITH NEAR 100 PERCENT HUMIDITY AND
LOTS OF DEW. ANOTHER DRY MAINLY SUNNY DAY FRIDAY WITH FAIRLY LOW
AFTERNOON HUMIDITY VALUES ALONG WITH LIGHT AND VARIABLE WINDS.

A COLD FRONT MIGHT TOUCH OFF A LONE SHOWER OR THUNDERSTORM
SATURDAY...OTHERWISE IT LOOKS DRY INTO EARLY NEXT WEEK.

&&

.HYDROLOGY...
THE RAIN THIS MORNING DID PRODUCE SOME RISE ON MAINLY SMALLER
CREEKS THIS MORNING IN OUR SOUTHERN HSA. RADAR ESTIMATED THAT OVER
TWO INCHES OF RAIN FELL NEAR THE ROUNDABOUT BASIN.

THE REMAINDER OF THE REGION SAW AN INCH OR LESS OF RAINFALL WITH
LITTLE OR NO EFFECT ON OTHER WATERSHEDS.

ONE MORE ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS THIS
EVENING...GENERALLY PRODUCING AVERAGE BASIN RAINFALL OF A QUARTER
INCH OR LESS.

THEN...A DRYING TREND WILL UNFOLD WITH MAINLY DRY WEATHER EXPECTED
FOR THE NEXT FIVE DAYS (OUTSIDE OF A LOW CHANCE OF PASSING
SHOWER/THUNDERSTORM ON SATURDAY).

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
NEAR TERM...HWJIV
SHORT TERM...HWJIV
LONG TERM...IAA
AVIATION...FRUGIS
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
Hazardous weather outlook, Jul 1, 7:57 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
757 AM EDT WED JUL 1 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-021100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
757 AM EDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD
FRONT THROUGH THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE
STRONG WITH GUSTY WINDS AND SMALL HAIL...ALONG WITH HEAVY RAINFALL.
THERE IS AN ISOLATED THREAT THAT A FEW OF THE THUNDERSTORMS MAY BE
SEVERE PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH DURING THE
AFTERNOON OR EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 1:41 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
141 PM EDT WED JUL 1 2015

VTZ013-014-011845-
BENNINGTON-WESTERN WINDHAM-
141 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

AT 141 PM EDT...A STRONG THUNDERSTORM WAS OVER ARLINGTON...MOVING
EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  MANCHESTER AND MANCHESTER CENTER AROUND 155 PM EDT.
  STRATTON AROUND 210 PM EDT.
  WEST WARDSBORO AROUND 220 PM EDT.
  LONDONDERRY AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST JAMAICA...SOUTH
LONDONDERRY...WINDHAM...PERU TOWN CENTER...RAWSONVILLE...WEST
SANDGATE...LAWRENCE FOUR CORNERS...PODUNK...STRATTON MOUNTAIN AND
MANCHESTER DEPOT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4299 7270 4300 7326 4317 7325 4326 7282
      4325 7282 4322 7268
TIME...MOT...LOC 1741Z 262DEG 20KT 4309 7314

FRUGIS
Special weather statement, Jul 1, 2:15 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
215 PM EDT WED JUL 1 2015

NYZ039-040-082-011845-
SOUTHERN FULTON-NORTHERN FULTON-MONTGOMERY-
215 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MONTGOMERY AND
SOUTHEASTERN FULTON COUNTIES...

AT 215 PM EDT...A STRONG THUNDERSTORM WAS NEAR EPHRATAH...OR NEAR
JOHNSTOWN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLOVERSVILLE...JOHNSTOWN...BROADALBIN...MAYFIELD...PERTH...
BERKSHIRE...SMITHS CORNERS...RICEVILLE...KINGSBORO...MUNSONVILLE...
EPPIE CORNERS...BRADTVILLE...CORK...SAMMONSVILLE...MECO...WEST
PERTH...DENNIES CROSSING...GAROGA...KECKS CENTER AND CHURCH CORNERS.

LAT...LON 4296 7454 4308 7454 4311 7420 4297 7418
TIME...MOT...LOC 1815Z 264DEG 23KT 4302 7446

FRUGIS
Special weather statement, Jul 1, 2:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT WED JUL 1 2015

VTZ015-011900-
EASTERN WINDHAM-
251 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WINDHAM COUNTY...

AT 251 PM EDT...A STRONG THUNDERSTORM WAS OVER WESTMINSTER...OR OVER
BELLOWS FALLS...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BELLOWS FALLS...SAXTONS RIVER...WESTMINSTER...NORTH WESTMINSTER...
HADLEY FIELD AND WESTMINSTER STATION.

LAT...LON 4311 7244 4308 7244 4304 7246 4302 7246
      4303 7253 4315 7256 4318 7246 4318 7244
      4317 7245 4315 7246 4314 7244 4311 7243
TIME...MOT...LOC 1851Z 264DEG 30KT 4311 7246

FRUGIS
Local storm report, Jul 1, 2:52 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
252 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     JOHNSTOWN               43.01N  74.38W
07/01/2015                   FULTON             NY   LAW ENFORCEMENT

            TREES AND WIRES DONW NEAR INTERSECTION OF WEST STATE
            ST. AND HALL AVE.

&&

EVENT NUMBER ALY1500146

LFM
Local storm report, Jul 1, 2:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
255 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     JOHNSTOWN               43.01N  74.38W
07/01/2015                   FULTON             NY   LAW ENFORCEMENT

            TREES AND WIRES DOWN NEAR INTERSECTION OF WEST STATE
            ST. AND HALL AVE.

&&

CORRECTED REMARKS

EVENT NUMBER ALY1500146

LFM
Special weather statement, Jul 1, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
321 PM EDT WED JUL 1 2015

NYZ038-011945-
SOUTHERN HERKIMER-
321 PM EDT WED JUL 1 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS NEAR CEDARVILLE...OR NEAR
ILION...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...WEST
WINFIELD...CEDARVILLE...JORDANVILLE...ELIZABETHTOWN...WARREN...YOUNGS
CROSSING...WINDFALL...FINK BASIN...VAN HORNESVILLE...BEACON LIGHT
CORNERS...DECK...KAST BRIDGE...DAYS CORNERS...BIRMINGHAM CORNERS AND
CORRADO CORNERS.

LAT...LON 4315 7513 4308 7478 4287 7478 4290 7488
      4284 7489 4284 7493 4291 7510 4286 7514
      4286 7521 4292 7520 4305 7522
TIME...MOT...LOC 1921Z 282DEG 28KT 4297 7508

FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 11:44 PM EDTAreal Flood AdvisoryALYUlster3 hr
Jul 1, 12:13 AM EDTSpecial Weather StatementALYUlster62 min
Jul 1, 12:18 AM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery3 hr
Jul 1, 12:44 AM EDTSpecial Weather StatementALYFulton61 min
Jul 1, 1:58 AM EDTSpecial Weather StatementALYSchoharie47 min
Jul 1, 2:17 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Rensselaer3 hr
Jul 1, 2:20 AM EDTSpecial Weather StatementALYColumbia40 min
Jul 1, 3:03 AM EDTFlash Flood WatchALYColumbia, Dutchess, Greene, Ulster5 hr
Jul 1, 3:45 AM EDTFlash Flood WarningALYUlster6 hr
Jul 1, 4:06 AM EDTSpecial Weather StatementALYUlster39 min
Jul 1, 4:47 AM EDTSpecial Weather StatementALYDutchess43 min
Jul 1, 5:15 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Rensselaer3 hr
Jul 1, 2:15 PM EDTSpecial Weather StatementALYFulton30 min
Jul 1, 2:23 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga40 min
Jul 1, 4:09 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington31 min
Jul 1, 12:51 PM EDTSpecial Weather StatementALYBennington54 min
Jul 1, 1:41 PM EDTSpecial Weather StatementALYBennington, Windham64 min
Jul 1, 2:51 PM EDTSpecial Weather StatementALYWindham9 min
Jul 1, 3:37 PM EDTSpecial Weather StatementALYBennington23 min
Jul 1, 3:59 PM EDTSpecial Weather StatementALYBennington31 min
Jul 1, 4:39 PM EDTSpecial Weather StatementALYWindham36 min
Jul 1, 5:57 AM EDTAreal Flood AdvisoryALYBerkshire3 hr
Jul 1, 5:59 AM EDTSpecial Weather StatementALYBerkshire31 min
Jul 1, 4:35 PM EDTSpecial Weather StatementALYBerkshire25 min
Jul 1, 5:25 AM EDTSpecial Weather StatementALY50 min

Nearby

Special Weather Statements in New York, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.